MAUDE Adverse Event Report: ENDOLOGIX, INC. AFX; BIFURCATED STENT GRAFT

ENDOLOGIX, INC. AFX; BIFURCATED STENT GRAFT
Model Number BA28-120/I20-40
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.If additional information is obtained at a later time that is pertinent to this event, a follow-up report will then be submitted.Device iteration is afx with duraply.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the afx abdominal aortic aneurysm stent.Approximately 3.5 years post initial procedure, the patient presented with a type ia, ii, or iii endoleak (at indeterminate origin); endologix sales representative became aware of the event at a conference and therefore, the exact date of event is unknown.The physician plans to convert the patient to open surgical repair but re-intervention has not been scheduled.As of date, there have been no additional patient sequelae reported.
 
Additional Manufacturer Narrative
Clinical assessment was completed based on the received medical records.The indeterminate endoleak complaint is unconfirmed due to a lack of relevant medical imaging.Device, user, procedure or anatomy relatedness of this complaint could not be determined.Based on medical records and imaging it was confirmed that surgical conversion procedure was completed.Procedure related harms for this complaint include post operative abnormal blood loss and acute post operative arrhythmia (rapid atrial fibrillation).The final patient status was reported discharged on post operative day 14 home stable with home health.No contributing factor were identified.The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted therefore no evaluation was completed.No additional investigation of this reported event is planned however if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.Device iteration is afx with duraply.Corrections: b2: outcomes attributed to adverse event: remove other serious.B5: describe event or problem: update.D4: udi#: correction.G1,2: contact office- name has been updated.H6: result code: remove code 3233.H6: conclusion code: remove code 11.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the afx abdominal aortic aneurysm stent.Approximately 3.5 years post initial procedure, the patient presented with a type ia, ii, or iii endoleak (at indeterminate origin); endologix sales representative became aware of the event at a conference and therefore, the exact date of event is unknown.The physician plans to convert the patient to open surgical repair but re-intervention has not been scheduled.As of date, there have been no additional patient sequelae reported.Additionally, clinical assessment determined that the patient underwent surgical conversion.The final patient status was reported discharged on post operative day 14 home stable with home health.

Brand Name
AFX
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX, INC.
2 musick
irvine CA 92618
MDR Report Key8946823
Report Number2031527-2019-00397
Device Sequence Number10846507
Product Code MIH
UDI-Device Identifier00818009011992
UDI-Public(01)00818009011992(17)180527(211341511032
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/27/2018
Device Model NumberBA28-120/I20-40
Device Lot Number1341511-003
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/02/2019
Supplement Date Received by Manufacturer08/02/2019
Initial Report FDA Received Date08/29/2019
Supplement Report FDA Received Date04/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX LIMB STENT GRAFT: 1253181-011; AFX VELA SUPRARENAL: 1252490-002; AFX LIMB STENT GRAFT: 1253181-011; AFX VELA SUPRARENAL: 1252490-002
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age79 YR